Advertisement

Ukrainian Mathematical Journal

, Volume 29, Issue 2, pp 111–118 | Cite as

Metric-geometric relations for a conformal mapping of a simply connected domain onto the exterior of the unit disk

  • V. V. Andrievskii
  • V. I. Belyi
Article

Keywords

Unit Disk Conformal Mapping Connected Domain 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    V. I. Belyi, “Local metric properties of a conformal mapping of a simply connected domain onto the exterior of the unit disk,” in: Topics in the Metric Theory of Functions and Maps [in Russian], No. 4, Naukova Dumka, Kiev (1975), pp. 17–32.Google Scholar
  2. 2.
    P. M. Tamrazov, “The inverse body problem for polynomial approximation of functions on a regular compact set,” Izv. Akad. Nauk SSSR, Ser. Mat.,37, No. 1, 148–164 (1973).Google Scholar
  3. 3.
    A. I. Markushevich, Theory of Analytic Functions [in Russian], Vol. 2, Nauka, Moscow (1968).Google Scholar
  4. 4.
    L. V. Ahlfors, Lectures on Quasiconformal Mappings, Van Nos Reinhold (1966).Google Scholar
  5. 5.
    L. Ahlfors and A. Beurling, “Conformal invariants and function-theoretic null-sets,” Acta. Math.,83, 101–129 (1950).Google Scholar
  6. 6.
    P. M. Tamrazov, “Extremal conformal mappings and poles of quadratic differentials,” Izv. Akad. Nauk SSSR, Ser. Mat.,32, No. 5, 1033–1043 (1968).Google Scholar

Copyright information

© Plenum Publishing Corporation 1977

Authors and Affiliations

  • V. V. Andrievskii
    • 1
  • V. I. Belyi
    • 1
  1. 1.Institute of Applied Mathematics and MechanicsAcademy of Sciences of the Ukrainian SSRUkraine

Personalised recommendations